# SDR 2000ZZZX630

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: VS357017211
- Condition: Failed
- Location: Cabin
- Component: Switlik
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED MANUFACTURER'S RECOMMENDED 2 PSI TEST.  DOM:  MAY 1981.
